# SDR 4DPA2024011500001

- Difficulty date: January 15, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N246JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 38,280 hours, 32,611 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

CREW REPORTED- EICAS FLAPS FAIL UPON SELECTING FLAPS 9 FOR APPROACH TO BJC.  FLAPS FAILED IN UP POSITION AND COMPLETED QRH PROCEDURE AND DIVERSION TO DEN DUE TO CONTAMINATED BJC RUNWAY.  UNABLE TO GET FLAPS RESET ON THE GROUND WITH MOC. CORR ACTION- MX PERFORMED FLAP RESET. CYCLED FLAPS 10 TIMES WITH NO ISSUE, PERFORMED VISUAL INSPECTION WITH NO DEFECTS NOTED. THIS CLEARS AOG SNAG.
